# SDR CALA2025123012550

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N47293
- Make and model: Boeing 737-8
- Aircraft serial: 67552
- Aircraft time: 10,615 hours, 3,593 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 8020701
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAPS AMBER LIGHT  INTERMITENTLY ON AND OFF IN CRUISE FL 340 MACH .7 90 CREW ADV DID NOT LAND OVERWEIGHT. REMOVED ACCESS PANELS 621YB FOR MX PER FIM 57-41-02 REMOVED AND REPLACE # 8 LE SLAT SENSOR S1008. REF AMM 27-88-11. OPS CK.  REPLACED ACCESS PANEL 621YB AFTER MX PER FIM 57-41-02. REMOVED AND REPLACE # 8 LE SLAT SENSOR S1008. REF AMM 27-88-11. OPS CK GOOD.
